MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. FIELDER XT; PTCA GUIDE WIRE

ASAHI INTECC CO., LTD. FIELDER XT; PTCA GUIDE WIRE
Model Number AGP140302
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: 3003780911.Device evaluation could not be performed because the affected device was discarded at the user facility and not returned.Lot history review revealed no anomaly relating to the reported case.No other similar product experience report was received from this lot.Based on the obtained information, results of lot history review, and referring to known similar events, it was presumed that the fielder xt guide wire might have been damaged and fractured during the ivl while the guide wire had been placed alongside the shockwave balloon.As the stent was then deployed, the fractured wire tip remained in the vessel behind the stent.It was concluded that this event was not attributed to product quality.No capa will be taken.Instructions for use (ifu) states: [warnings] ~ observe movement of this guide wire in the vessels.Before this guide wire is moved or torqued, the tip movement should be examined and monitored under fluoroscopy.Do not move or torque the guide wire without observing corresponding movement of the tip; otherwise, the guide wire may be damaged and/or trauma may occur.In addition, ensure that the distal tip of this guide wire and its location in the vessel are visible during manipulations of the guide wire.~ never push, auger, withdraw, or torque this guide wire that meets resistance.Torquing or pushing this guide wire against resistance may cause damage and/or tip separation of this guide wire or direct damage to a vessel.Resistance may be felt and/or observed under fluoroscopy by noting any buckling of the guide wire.If the prolapse of the guide wire tip is observed, do not allow the tip to remain in a prolapsed position; otherwise damage to the guide wire may occur.Determine the cause of resistance under fluoroscopy and take any necessary remedial action.~ if resistance is felt due to spasm, bending of the guide wire, or due to trap while operating this guide wire in the blood vessel or removing it, do not torque and/or pull the guide wire itself.Stop the procedure.Determine the cause of resistance under fluoroscopy and take appropriate remedial action.If the guide wire is moved excessively, it may break or become damaged, which may cause blood vessel injury or result in fragments being left inside the vessel.~ do not perform stent placement using more than one guide wire or wire operation through stent strut.Otherwise, the stent may be damaged or the guide wire may break or break apart.[malfunction and adverse effects] ~ separation of the guide wire.
 
Event or Problem Description
It was reported that a percutaneous coronary intervention (pci) was performed for a moderately tortuous, heavily calcified 75-90% stenosis in the mid left anterior descending artery (lad).Intravascular lithotripsy (ivl) was performed with an asahi fielder xt guide wire alongside of a shockwave balloon.After stenting the lad, the physician noticed that the tip of the fielder xt guide wire was behind the stent.The stent was post-dilated and the wire tip was embedded in the vessel.The physician commented that the pulses from the shockwave balloon most likely weakened or fractured the wire.It was informed that the patient was fine without any issues after the procedure.

Brand Name
FIELDER XT
Common Device Name
PTCA GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
lei sun
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key22477313
Report Number3003775027-2025-00173
Device Sequence Number12772680
Product Code DQX
UDI-Device Identifier04547327072861
UDI-Public(01)04547327072861(17)271130(10)241128A211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAGP140302
Device Lot Number241128A211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age81 YR
Patient SexFemale